Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Simplicial volume of $\mathbb{Q}$–rank one locally symmetric spaces covered by the product of $\mathbb{R}$–rank one symmetric spaces

Sungwoon Kim and Inkang Kim

Algebraic & Geometric Topology 12 (2012) 1165–1181
Abstract

In this paper, we show that the simplicial volume of –rank one locally symmetric spaces covered by the product of –rank one symmetric spaces is strictly positive.

Keywords
simplicial volume, symmetric space, arithmetic lattice
Mathematical Subject Classification 2000
Primary: 53C23
Secondary: 53C35
References
Publication
Received: 20 November 2011
Revised: 8 March 2012
Accepted: 12 March 2012
Published: 24 May 2012
Authors
Sungwoon Kim
School of Mathematics
KIAS
Heogiro 85
Dongdaemun-gu
Seoul 130-722
Republic of Korea
Inkang Kim
School of Mathematics
KIAS
Heogiro 85
Dongdaemun-gu
Seoul 130-722
Republic of Korea